Fibro and Tetanus shot

Discussion in 'Fibromyalgia Main Forum' started by citrine, Jun 28, 2008.

  1. citrine

    citrine New Member

    Hi, I got a Tetanus shot 3 days ago and my left arm still hurts and spresds to my underarms and shoulder. Could the shot have triggered a fibro flair or because fibro makes pain feel worse anyway? Did any one have this problem? Some people said they got fibro after getting a Tetanus shot.
  2. justjanelle

    justjanelle New Member

    and I also had a large painful area for quite a while afterwards. I also have fibro.

    Of course the tetanus shot is one that leaves even healthy people sore for a few days, but I really do think it's made worse by the fibro.

    Interesting the you know of people who say they got fibro after getting a tetanus shot. I'd never heard that before.

    I did have some relief from using a heating pad over the sore area. You might give that a try and see if it helps at all.

    Best wishes,
  3. simonedb

    simonedb Member

    unless you specify you don't want it, they may have given you the shot with the mercury and other toxins in it, in a lot of places they now don't use that on kids but I think they feel its a free for all on adults
    I was bummed to find out too late I had the toxic type
    never again but too late now
    I have no idea if its contributed to my problems in the longrun (it was over a year ago) as everything waxes and wanes anyway, but yea my arm was sore
    if you google it for awhile you can learn more about the other additives in there
  4. pw7575

    pw7575 New Member

    I don't have Fibro but still wanted to share my experience. I have CFS and got a tetanus shot a couple years ago. It made me sick as a dog for like 3 days. All my CFS symptoms flared up and my arm hurt bad too. I think us sick people are just too sick to deal with whatever crap they put in those shots. I don't plan to get another one.

    Just wanted to let you know that you are certainly not alone in having a bad reaction to a tetanus shot. I hope your pain resolves soon!

    Take Care,
  5. simonedb

    simonedb Member

    did that expert say if it would cause longterm damage or short?
    I talked to an environmental scientist after I had mine and she said the good news was that it has a short half life and told me it would be out of me in 30 days, she rec'd not detoxing from it because she thought it might actually put it more into my system like using chlorella.
  6. pattyholland

    pattyholland New Member

    Hi, last year the doctor had me get the flu and {phnuemonya} sorry sp shot. The nurse that gave to me said the flu might hurt for awhile but the other wouldnt do anything at ALL. Boy was she wrong, I hurt so bad in both arms for the longest time and sometimes still do. Not sure why. Patty
  7. CAAnnieB

    CAAnnieB New Member

    When I was a little girl; I had a severe reaction to a Tetanus shot! I had run into a dirty, sheep-poo-flinging pitchfork while playing in a friend's barn...The Dr. gave me a Tetanus shot & I ended up getting SO sick!

    My parents never figured out it was the Tetanus shot that made me so ill until I received my Tetanus booster when going away to college...Same severe reaction! (Severe pain & swelling in arm, fever, nausea, etc.)

    Obviously, I no longer get Tetanus boosters!

    Makes me wonder if I already had Fibro as a little girl or if the Tetanus shot added to my triggering factors? Who knows!